# SDR AALA20091222TUL01

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP FOUND CRACKED FROM STATION 803 TO 807.  CUSP ALSO CRACKED AT AFT END OF LIGHTENING HOLE APPROXIMATELY .5 INCH.  REPLACED CUSP SHEET FROM STATION 788 TO 807 PER AARD 53-20-00-16.
